# SDR C2XA05BT074

- Difficulty date: October 21, 2005
- Submitted: October 27, 2005
- Operation: Air carrier
- Aircraft: N13994
- Make and model: Emb EMB-145LR
- Aircraft serial: 145291
- Aircraft time: 12,395 hours, 9,470 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Leg Assy
- Part number: 1170C000004
- Part serial: 00421
- Condition: Faulty
- Location: Nlg
- Part time: 12,411 hours, 9,482 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW REPORTED, LANDING GEAR AIR/GROUND FAILURE, GEAR WOULD NOT RETRACT.  RETRACTED GEAR WITH DOWNLOCK RLS.  MAINTENANCE REMOVED AND REPLACED THE NOSE GEAR LEG IAW EMB145 AMM 32-20-01.  PERFORMED GEAR RETRACTION, OPS.CHECKED GOOD.  NO LEAKS NOTED.  AIRCRAFT RETURNED TO SERVICE.
